# SDR AWXA200600400

- Difficulty date: January 17, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6954577567
- Condition: Cracked
- Location: Bs 873-893
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FUSELAGE SKIN CRACKED, 10 INCHES IN LENGTH, AT BS 873 AND BS 893, AT STR 24R.  MAINTENANCE CUT OUT DAMAGED SECTION OF SKIN IAW BOEING 737-300 SRM 53-00-01-2R31.  FABRICATED DOUBLER, TRIPLER AND FILLER IAW BOEING 737-300 SRM 53-00-01-2R31.  INSTALLED FABRICATED REPAIR PARTS AT BS 873 TO BS 893 AND STR 24R IAW BOEING 737-300 SRM 53-00-01-2R31.
